Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The computation of sextic fields with a quadratic subfield
HTML articles powered by AMS MathViewer

by A.-M. Bergé, J. Martinet and M. Olivier PDF
Math. Comp. 54 (1990), 869-884 Request permission


We describe four tables (one for each signature) of sixth-degree fields K containing a quadratic subfield k. The tables contain various information, including, for each possible discriminant ${d_K}$ of K, a cubic polynomial which defines K/k, the discriminant of the quartic field $\tilde k$ such that $\tilde k/k$ is the quadratic extension corresponding to K/k, and the Galois group of the Galois closure $N/\mathbb {Q}$ of $K/\mathbb {Q}$.
Similar Articles
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 54 (1990), 869-884
  • MSC: Primary 11Y40; Secondary 11R21, 11R29
  • DOI:
  • MathSciNet review: 1011438